MathSciNet Relay Station
MathSciNet bibliographic data
MR2255852 35Q72 (35B45 74B05 74H10)
Matyukevich, S. I.; Plamenevskiĭ, B. A. On dynamic problems in the theory of elasticity in domains with edges. (Russian) Algebra i Analiz 18 (2006), no. 3, 158--233; translation in St. Petersburg Math. J. 18 (2007), no. 3, 459–510
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement